# SDR USAA2012091800003

- Difficulty date: June 28, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 39,170 hours, 17,546 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 87232329V03
- Part serial: 3930
- Condition: Faulty
- Location: Nr 8
- Part time: 39,170 hours, 17,546 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED NO AIRSPEED INDICATION ON TAKEOFF ROLL.  REJECTED TAKEOFF AT 80 KTS.  REMOVED AND REPLACED NR 8 AIR DATA MODULE IAW AIRBUS MAINTENANCE MANUAL 34-11-17-0401.
